About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 138289, 11 pages
http://dx.doi.org/10.1155/2014/138289
Research Article

Classification of the Group Invariant Solutions for Contaminant Transport in Saturated Soils under Radial Uniform Water Flows

Center for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg 2050, South Africa

Received 8 November 2013; Revised 9 December 2013; Accepted 10 December 2013; Published 2 February 2014

Academic Editor: Waqar Khan

Copyright © 2014 M. M. Potsane and R. J. Moitsheki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Potsane and R. J. Moitsheki, “Classification of the Group Invariant Solutions for Contaminant Transport in Saturated Soils under Radial Uniform Water Flows,” Advances in Mathematical Physics, vol. 2014, Article ID 138289, 11 pages, 2014. doi:10.1155/2014/138289